I aksed my CRNP about weaning off Effexor XR and trying something else. She asked me what kind of symptoms I've been having. I've been VERY irritable, very depressed...wanted to crawl in a hole and be left alone a few weeks ago. Didn't want to shower or go out of the house...or do anything. We decided NOT to change the Effexor XR because I've been on it for 8 years, but we did decrease my dose from 300 mg to 225 mg, as a higher dose can cause irritability. She told me that the mood stabalizer is what we need to work with. I'm already on 300 mg of Lamictal, and that's a seizure prevention dosage. We are going to add another mood stabalizer, lithium or tegratol, after I have a blood test to check kidney function. To top it off, I learned a few weeks ago that the muscle relaxor I take for my FM, Zanaflex 12 mg, is only to be used short-term! And I'm NOT SLEEPING! I can't take the zanaflex AND sleep aid together, sooooooo....I am going off the zanaflex and starting Ambien CR! Any thoughts? CockatooMom "E"